I have been using Retin A for 6 months with excellent benefits and little side effects. But a month ago I developed redness around my smile lines and chin that has not gone away. I have backed off of Retin A, and now don't use it at all in those areas, but now there are also small white bumps (pimples?). It is still very dry and flakey as well and when I exfoliate it turns bright red, then lessens slightly a few hours later, but is still red. Am I allergic? How can I get my normal skin back?
Does Long Term Use of Retin-A Cause Rash?
- 3 years ago
No doctor answers yet
- 1 comment
You might also like...
How can I heal chemical burns from Retin-A? 1 doctor answer
3 days post op retinol ointment, I have red rash, itchy as a... 1 doctor answer
Retin A Only Twice a Week, is It Worth It? 3 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community